Publications of Bernard Lidicky

BACK TO COATI PUBLICATION INDEX

Publications of Bernard Lidicky

Articles in journal or book's chapters
  1. R. Erman, F. Havet, B. Lidicky, and O. Pangrác. 5-colouring graphs with 4 crossings. SIAM Journal on Discrete Mathematics, 25(1):401-422, 2011. [PDF ] [Abstract] [bibtex-entry]
     
Internal reports
  1. Frédéric Havet and Bernard Lidicky. Splitting a tournament into two subtournaments with given minimum outdegree. Research Report RR-8469, INRIA, February 2014. [WWW ] [PDF ] [bibtex-entry]
     
  2. R. Erman, F. Havet, B. Lidicky, and O. Pangrác. 5-colouring graphs with 4 crossings. Research Report 7110, INRIA, November 2009. [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017